# SDR 95ZZZX6059

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1950G
- Make and model: Cessna 421B
- Aircraft serial: 421B0849
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Actuator
- Part number: 213100
- Condition: Pin Sheared
- Location: Rt Prop Sync
- Component: Woodward
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED RAPID RPM INCREASE ON THE RIGHT ENGINE WHEN PROP SYNC ENGAGED.  PILOT THEN SHUT OFF PROP SYNC AND CONTROLLED RPM MANUALLY, BUT REPORTED THE RIGHT PROP LEVER TO BE OUT OF RIG WITH THE LEFT AND WOULD NOT GO FULL TRAVEL.  INVESTIGATION REVEALED THE STOP PIN ON THE PROP SYNC ACTUATOR HAD SHEARED AND THE STOP ACTUATOR ARM REMAINED ENGAGED TO THE INCREASE RPM MICROSWITCH.  THIS CAUSED THE PROP SYNC TRIMMER TO GO FULLY EXTENDED AND CAUSED MIS-RIGGING OF THE RIGHT PROP GOVERNOR.
